# SDR P5CA2017021600061

- Difficulty date: February 16, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,100 hours, 19,966 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR FAIL ON BOTH ND AND ON SYSTEM L AND R. BOTH WXR TESTED IAW AMM 34-43-00/501, NO FAULTS FOUND, CHECKS SERVICEABLE.
